Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Yellow spot in vision floating all the time. Number of spots increasing day by day. Remedy?

I see yellow spot in my vision floating all the time,as day by day its increasing, no of spot.when i see in light it seems to be yellow with black centered and when i close my eyes it seems totally black spot.i had this problem in right eyes initially but now i had in let eyes too.while studying when these spot comes on the words i couldnt read the words.and this days i had problem in my vision too with my right eyes.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Fixed central vision defects associated with distortion and disturbance of color vision are most commonly caused by central serous chorioretinophy. In this disease fluid leaks under the central retina in one or both eyes.

The classic patient with this disease is a male 40-50 years old with a type A personality who has been placed under extreme stress -- although any patient show has been subject to extreme stress may develop this disorder.

The second type of patient who develops this disorder is a patient who has been treated with steroids and is currently tapering the dosage -- although any patient on chronic steroids may develp the disorder.

Prognosis for recovery is good so long as the inciting stress is mitigated or steroids discontinued.

Ophthalmic evaluation is indicated as these symptoms may also be caused by abnormal blood vessels growing under the retina, which can result in permanent blindness-- although the progression of visual loss in these cases is usually rapid... not likely in this case.

Hope this helps.
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor